Finsler metrics with propierties of the Kobayashi metric on convex domains.

Título inglés Finsler metrics with propierties of the Kobayashi metric on convex domains.
Título español Métricas de Finsler con propiedades de la métrica de Kobayashi en dominios convexos.
Autor/es Pang, Myung-Yull
Organización Dep. Math. Washington Univ., Saint Louis (Missouri), Estados Unidos
Revista 0214-1493
Publicación 1992, 36 (1): 131-155, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The structure of complex Finsler manifolds is studied when the Finsler metric has the property of the Kobayashi metric on convex domains: (real) geodesics locally extend to complex curves (extremal disks). It is shown that this property of the Finsler metric induces a complex foliation of the cotangent space closely related to geodesics. Each geodesic of the metric is then shown to have a unique extension to a maximal totally geodesic complex curve Σ which has properties of extremal disks. Under the additional conditions that the metric is complete and the holomorphic sectional curvature is -4, Σ coincides with an extremal disk and a theorem of Faran is recovered: the Finsler metric coincides with the Kobayashi metric.
Clasificación UNESCO 120211 ; 120404
Palabras clave español Métrica ; Dominios convexos ; Foliaciones ; Variedades complejas
Icono pdf Acceso al artículo completo